# SDR MWEA070180

- Difficulty date: July 13, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 44,074 hours, 45,662 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO DOOR PAN CRACKED 1.5  INCH IN OUTER PAN RADIUS.  INSTALLED REPAIR DOUBLER.
